Kris and Heather,
Was trying to respond to your posts but having trouble with log in for replies.
I am 26 months post injections now and still have new and recurring symptoms but am finding that during the time between relapses I am better than before.
Kris, the dry mouth for me was unbearable for the first 6-8 months. I had constant sores in my mouth and severe swelling of tongue, and the inside of cheeks. The only thing that helped is Biotene oral rinse. I carried it with me and used it several times a day. I also had to avoid acidic or spicy foods. Even cinnamon flavoring made it worse. It did pass but you should try to supplement with calcium if you can tolerate it and continue to use the tooth paste.
Heather and all who are experiencing hair loss, mine started about a year ago and seems to be getting worse. I lose a large handful every time I wash and you can now see my scalp all over. I had a full thick head of long blond hair before this so like you I am very upset about this. The good news is, several months back I was trying to take biotin and could not tolerate it. Now my system seems to be accepting it so I started taking again last week. Some have suggested HBOT helps to repair the issue with hair loss so I will be looking into possibly renting a chamber. I remain hopeful that this will pass but this part is so upsetting.
My skin has also lost so much elasticity and color and moisture and it’s the same everywhere — trunk, arms, legs, face. Sleep and a ton of water is critical for me. Early on I eliminated all but one caffeine drink per day and I still stay with that. I rarely drink alcohol now and for the past month have been doing my best to stay away from gluten, all junk and sugar. I started on charcoal also about a month ago but picked up a cold on a trip up north so I’ve been off of it but I’m planning to start up again this week. It did make me feel better while I was taking it so I’m looking forward to starting it up again.
I’m dealing with the neuropathy too (burning in head and on surface of skin on the face, tingling in arms and legs). I still have it daily but not as severe. Aspirin is the ONLY thing that has helped to dull that pain.
Back to the elasticity, I have finally been able to do a power walk almost every day which is helping to rebuild muscle and the skin is looking a little less saggy in places. Have been doing this now for a few weeks and it’s the longest stretch I’ve been able to handle daily exercise so that is good. I also get small red spots (I call them crop circles) because they appear out of nowhere in clusters in random places on the body. They disappear just as mysteriously and suddenly as they appeared. No explanation for that.
My veins still bulge in my hands and feet on a regular basis with no explanation. Probably some vascular reaction to the toxin but doctors don’t know.
Still taking this one day at a time and I will say I am way better than I was those first 6 months. Staying hopeful that time will heal our bodies and having each other sure helps our minds.
Thankful for my friends here and wishing you all well.